# SDR AALA20020329

- Difficulty date: March 20, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N1432A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11417
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MID CARGO AFT DOOR FRAME CORRODED.  FABRICATED DOUBLER AND INSTALLED PER ESO 51000 DATED 14 MAR 02.  (M)
